×

zbMATH — the first resource for mathematics

The invariance of Poincaré’s generating function for canonical transformations. (English) Zbl 0235.70008

MSC:
70H15 Canonical and symplectic transformations for problems in Hamiltonian and Lagrangian mechanics
70F15 Celestial mechanics
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Abraham, R., Marsden, J.: Foundations of mechanics. New York: W. A. Benjamin 1967.
[2] Meyer, K. R.: Generic bifurcation of periodic points. Trans. Amer. Math. Soc.149, 95–107 (1970). · Zbl 0198.42902
[3] Poincaré, H.: Les méthodes nouvelles de la mécanique céleste, vol. 3. Paris: Gauthier-Villars 1892.
[4] Tougeron, J.-Cl.: Idéaux de fonctions differentiables I. Ann. Inst. Fourier, Grenoble18, 177–240 (1968). · Zbl 0188.45102
[5] Wall, C. T. C.: Lectures onC stability and classification. In: Proceedings of Liverpool Singularities-Symposium. I, pp. 178–206. Berlin-Heidelberg-New York: Springer 1971.
[6] Weinstein, A.: Perturbation of periodic manifolds of hamiltonian systems. Bull. Amer. Math. Soc.77, 814–818 (1971). · Zbl 0218.58006
[7] Weinstein, A.: Periodic orbits of hamiltonian systems via critical point theory (to appear).
[8] Weinstein, A.: Symplectic structures on Banach manifolds. Bull. Amer. Math. Soc.75, 1040–1041 (1969). · Zbl 0179.50104
[9] Weinstein, A.: Symplectic manifolds and their lagrangian submanifolds. Advances in Math.3, 329–346 (1971). · Zbl 0213.48203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.